Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Blood in saliva, suffering from gastro reflux. What could be this?

Hi I have been waking up with blood in my salava. I have been to dentist and the said it may be my gums but I also am suffering from gastro reflux. This morning I woke up with dried blood stain running from the corner of my mouth down my cheek. I am really worrie it might be something serious as I have been having these problems for about 6 weeks now
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Hello Friend
Welcome to H.C.M
With little information and as per the history you have given and the clinical findings you may be suffering with dental caries or pathology of teeth. Usually gastrooesophageal reflux do not present in this manner. there may be bouts of vomiting with blood . you need to to consult a Dental surgeon.
Please don’t hesitate to consult and ask for any more query. i will be pleased to answer.
With best wishes for a speedy cure
Yours sincerely
The Health Caremagic Medical Team

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor